# SDR AU000099

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: BYLB504371
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT AIRCONDITIONING SYSTEM HOT AIR MIXING VALVE FAULTY. VALVE WAS MOVING TO HOT  WHEN COLD SELECTED.
